Vasculitis UK

I am new here. Recent flare up

I recently had a severe flare up of HUVS and have different symptoms this time than I did before. I was wondering if anyone had circulation issues. I believe that is what is happening with me. The bottoms of my feet were purple and my hands and feet felt like they were on fire. I also seem to have developed numbness through my whole body. I am not able to tell if I am hot or cold, not able to feel when I I get cut or when they draw blood, and have had bruises from when they did prednisone infusion which was 20 days ago. The only thing that had helped is increasing my aspirin to 324mg a day I was just wondering if any one else had these symptoms and what your doctor treated it with.

1 Reply
oldestnewest

HUVS? What does that stand for? Too much aspirin can give you stomach ulcers, be careful! Sounds like you are under medical care -- what does the doctor say about your numbness?? Mine, in feet and right hand, is vasculitis. Best of luck.

Reply

You may also like...